# SDR AALA20141101008

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 45,395 hours, 18,494 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT IN CRUISE, RT & LT CTR FUEL TANK BOOST PUMPS LOW PRESS LIGHT ILLUMINATED. DIVERTED, EMER DECLARED, LANDING WAS UNEVENTFUL & ACFT NOT OVERWEIGHT.  ACCOMPLISHED UFI CHECK, NO FAULTS FOUND.  ACCOMPLISHED OPERATIONS CHECK OF BOTH CTR TANK BOOST PUMPS.  OPERATIONS CHECKED NORMAL IAW 28-22-99.
